# SDR SWAA2024032165896

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 51,901 hours, 31,427 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 410 #1 DRIVE AND SOURCE OFF LIGHT<[01] R/R #1 GCU REF AMM 24-21-81. RAN ENGINE AT IDLE PER AMM 71-00-00; OPS CK GOOD. SEE TTG8Q00S84GP FOR PART R/R
